# SDR ZW0A0105202

- Difficulty date: July 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND CORROSION ON THE ANGLE IN THE FWD LOWER CORNER OF THE DOOR JAM.  REMOVED AND REPLACED CORNER ANGLE AND INSTALLED HI-LOKS PER SRM 51-30-5.  SEALED PER SRM 51-20-0.
